# SDR SWAA040540

- Difficulty date: February 23, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 16,046 hours, 10,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101114
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT AFT EMERGENCY EXIT LIGHT INOP.  RELAMPED EMERGENCY EXIT LIGHT PER MM.
